Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

Integral Operator Riccati Equations Arising in Stochastic Volterra Control Problems

Abstract : We establish existence and uniqueness for infinite-dimensional Riccati equations taking values in the Banach space $L^1(\mu \otimes \mu)$ for certain signed matrix measures $\mu$ which are not necessarily finite. Such equations can be seen as the infinite-dimensional analogue of matrix Riccati equations, and they appear in the linear-quadratic control theory of stochastic Volterra equations.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03264893
Contributor : UMR 8174 Centre d'Économie de la Sorbonne Connect in order to contact the contributor
Submitted on : Friday, June 18, 2021 - 4:31:09 PM
Last modification on : Friday, April 29, 2022 - 10:12:57 AM

Links full text

Identifiers

Citation

Eduardo Abi Jaber, Enzo Miller, Huyen Pham. Integral Operator Riccati Equations Arising in Stochastic Volterra Control Problems. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2021, 59 (2), pp.1581-1603. ⟨10.1137/19M1298287⟩. ⟨hal-03264893⟩

Share

Metrics

Record views

22